# SDR UALA2010122004623

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 85,224 hours, 10,450 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS ASILE AREA BETWEEN DOORS 5LT & 5RT, LT SIDE EMERGENCY BULKHEAD LIGHT STRIP INOP.   SECURED LOOSE EMERGENCY LIGHT STRIP CONNECTION.
